MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. IRRIGATION KIT - CO2 LONG

UNITED STATES ENDOSCOPY GROUP, INC. IRRIGATION KIT - CO2 LONG
Model Number 00711559
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with the user facility, the leak reportedly occurred on the water tubing adjacent to a pinch clamp.The pinch clamp was reported to have been moved along the tubing while in a closed position.Such movement would place abnormal stress on the tubing and could cause the reported event to occur.Statements from the instructions for use include: "prior to clinical use, inspect and familiarize yourself with the device and review the diagram below.If there is evidence of damage, do not use this product and contact your local product specialist.Both pinch clamps should be in the open position when removed from the package." the device subject of this complaint was not retained for evaluation.However, the user facility returned another device from the same lot for evaluation.Testing of the returned unit was unable to duplicate the reported event.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Steris endoscopy provided in-service training to the user facility on the proper use and setup of the irrigation kit.No further issues have been reported.
 
Event or Problem Description
The user facility reported that water was leaking from their irrigation kit tubing damaging the video processor.This resulted in a procedure delay.There was no reported harm to the patient or users.

Brand Name
IRRIGATION KIT - CO2 LONG
Common Device Name
IRRIGATION KIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key10864268
Report Number1528319-2020-00039
Device Sequence Number11430715
Product Code PRT
UDI-Device Identifier00724995183943
UDI-Public(01)00724995183943
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Model Number00711559
Device Catalogue Number00711559
Device Lot Number2006647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1